On representing maximin efficient designs by Taylor series

Melas, Viatcheslav, Pepelyshev, Andrey . Journal of Statistical Planning and Inference 2007. 137 (8) :2689-2702

Locate this article in:

Bibtex

@article{CIS-226570,
  Author = {Melas, Viatcheslav and Pepelyshev, Andrey},
  Title = {On representing maximin efficient designs by Taylor series},
  Journal = {Journal of Statistical Planning and Inference},
  Volume = {137},
  Number = {8},
  Year = {2007},
  Pages = {2689--2702},
  Keywords = {Nonlinear regression, Implicit function theorem, experimental designs, rational models, exponential models, Taylor expansions, D-CRITERION, special issue: 5th St. Petersburg workshop on simulation, functional approach}
}

Similar articles